# SDR AALA202212131180

- Difficulty date: November 19, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9504228
- Condition: Corroded
- Location: Bs 500d S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SIDEWALL SUPPORT CORRODED LOCATED AT STA 500D AND STR 26R. REMOVED AND REPLACED CARGO SIDEWALL SUPPORT ANGLE PER EA.
